UNIGE document Scientific Article
previous document  unige:37020  next document
add to browser collection
Title

Spectral decomposition of Bell's operators for qubits

Authors
Published in Journal of Physics. A, Mathematical and General. 2001, vol. 34, no. 30, p. 6043-6053
Abstract The spectral decomposition is given for the N-qubit Bell operators with two observables per qubit. It is found that the eigenstates (when non-degenerate) are N-qubit GHZ states even for those operators that do not allow the maximal violation of the corresponding inequality. We present two applications of this analysis. In particular, we discuss the existence of pure entangled states that do not violate the Mermin-Klyshko inequality for N ≥3
Keywords Computational physicsQuantum information and quantum mechanics
Identifiers
Full text
Structures
Citation
(ISO format)
SCARANI, Valerio, GISIN, Nicolas. Spectral decomposition of Bell's operators for qubits. In: Journal of Physics. A, Mathematical and General, 2001, vol. 34, n° 30, p. 6043-6053. doi: 10.1088/0305-4470/34/30/314 https://archive-ouverte.unige.ch/unige:37020

353 hits

0 download

Update

Deposited on : 2014-06-02

Export document
Format :
Citation style :